# SDR UPS07450548

- Difficulty date: August 12, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 65B085323
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LHW O/B MID FLAP REAR SPAR O/B UPPER CHORD FOUND CRACKED, CRACK LENGTH 18" APPROX.  LHW O/B MID FLAP REAR SPAR O/B UPPER CHORD BETWEEN WBL 801 TO MOST O/B AREA REPAIRED AS PER HX RS NR R57-58-35853 AND UPS ENGINEERING FILE NR 747-57-20148.
